王一博,夏永波.有限域上一类二项式的密码学性质[J].中南民族大学学报自然科学版,2021,40(2):215-220
有限域上一类二项式的密码学性质
Cryptographic properties of a class of binomials over finite field
  
DOI:10.12130/znmdzk.20210217
中文关键词: 有限域  差分谱  Walsh谱  二次型
英文关键词: finite field  differential spectrum  Walsh spectrum  quadratic form
基金项目:国家自然科学基金资助项目(61771021);中央高校基本科研业务费专项资金资助项目(CZT20023)
作者单位
王一博 中南民族大学 数学与统计学学院 武汉 430074 
夏永波 中南民族大学 数学与统计学学院 武汉 430074 
摘要点击次数: 101
全文下载次数: 53
中文摘要:
      研究了有限域上一类二次函数的密码学性质,其中. 基于有限域上线性化多项式和二次型的理论,确定了的差分谱,并计算其非线性度. 特别地,当为奇数时,计算出了它的Walsh谱. 最后作为应用,利用构造了两类线性码,并确定它们的重量分布.
英文摘要:
      The cryptographic properties of a class of binomials over finite field are investigated where . Based on the theory of linearized polynomials and quadratic forms, the differential spectrum of is determined, and its nonlinearity is also calculated. In particular, the Walsh spectrum of is obtainted for odd . Finally, as applications, two binary linear codes are constructed from and their weight distributions are derived.
查看全文   查看/发表评论  下载PDF阅读器
关闭